# SDR CAL950799

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17779
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 731414
- Condition: Leaking
- Location: Lt Mlg Door
- Part time: 17,091 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CUN - FLT 0774 - THE A-HYDRAULIC SYSTEM QUANTITY BEGAN TO SLOWLY DECREASE WHILE EN ROUTE FROM IAH TO SJO.  'ABNORMAL' PROCEDURES WERE FOLLOWED AND THE A-HYDRAULIC SYSTEM WAS STABILIZED WITH BOTH A-PUMPS OFF.  THE AIRCRAFT WAS DIVERTED TO CUN WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT MLG DOOR ACTUATOR LEAKING.  THE DOOR ACTUATOR WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  (X)
